MathSciNet Relay Station
MathSciNet bibliographic data
MR589651 (82b:06020) 06F20 (46A55)
Goodearl, K. R.; Handelman, D. E. Metric completions of partially ordered abelian groups. Indiana Univ. Math. J. 29 (1980), no. 6, 861–895.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement